A note on “The nearest symmetric fuzzy solution for a symmetric fuzzy linear system”

Open access

Abstract

This paper provides accurate approximate solutions for the symmetric fuzzy linear systems in (Allahviranloo et al:[1]).

[1] T. Allahviranloo, E. Haghi, M. Ghanbari, The nearest symmetric fuzzy solution for a symmetric fuzzy linear system, An. St. Univ. Ovidius Constanta, 20( 2012), 151-172.

[2] T. Allahviranloo, R. Nuraei, M. Ghanbari, E. Haghi, and A. A. Hosseinzadeh, A new metric for L-R fuzzy numbers and its application in fuzzy linear systems, Soft Computing, 16(2012), 1743-1754.

[3] M. Dehghan, B. Hashemi, M. Ghatee, Computational methods for solving fully fuzzy linear systems, Applied Mathematics and Computation, 179(2006), 328-343.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information


IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58


CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 64 45 3
PDF Downloads 39 34 4